# SDR 2008UALA06210

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 48,677 hours, 17,704 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D55280001000
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OUTBOARD 3FT OF LEFT ELEVATOR DAMAGED.  ELEVATOR REMOVED. NEW ELEVATOR INSTALLED. SAFETIED AND RIGGED AND TESTED LT ELEVATOR. OPS CHECKS OK. NO LEAKS NOTED FROM ACTUATORS.
